Translator Disclaimer
December 2010 Dual Borel Conjecture and Cohen reals
Tomek Bartoszynski, Saharon Shelah
J. Symbolic Logic 75(4): 1293-1310 (December 2010). DOI: 10.2178/jsl/1286198147

Abstract

We construct a model of ZFC satisfying the Dual Borel Conjecture in which there is a set of size ℵ1 that does not have measure zero.

Citation

Download Citation

Tomek Bartoszynski. Saharon Shelah. "Dual Borel Conjecture and Cohen reals." J. Symbolic Logic 75 (4) 1293 - 1310, December 2010. https://doi.org/10.2178/jsl/1286198147

Information

Published: December 2010
First available in Project Euclid: 4 October 2010

zbMATH: 1213.03063
MathSciNet: MR2767969
Digital Object Identifier: 10.2178/jsl/1286198147

Rights: Copyright © 2010 Association for Symbolic Logic

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.75 • No. 4 • December 2010
Back to Top